# SDR 2007UALA03086

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 39,831 hours, 14,201 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO YELLOW HYDRAULIC SYSTEM INOPERATIVE MESSAGE.   09-07-07   REPLACED FAILED O-RINGS AT FLIGHT CONTROL PRESSURE SWITCH.
